Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
willowmagic3

Post-Accutane Sun Exposure And Sunscreen

Recommended Posts

Hey all! So I've been reading the forums here for two years and decided I should finally sign up. Anywho, I am finishing my course at the end of the month. Immediately after that I'm going to London for the five months. We are going to be in the sun A LOT. I've been diligently applying physical sunscreen (Vanicream SPF 60) every two hours my entire course, but I am sick and tired of always being pasty white and looking like I'm sweating! But I really don't want to sunburn. My hyper-pigmentation is finally fading tremendously and I want it to stay that way.

My Questions are the following:

1. Are there any sunscreens that won't be irritating, make me breakout (non-comedogenic), and especially not make me look whiter than Casper The Friendly Ghost? I'd like to stick with physical sunscreen (zinc and titanium) because it is safer for acne-prone skin, unless there's a physical+chemical combo sunscreen that is safe and non-irritating (perhaps Cerave AM SPF 30??)

2. How long after stopping accutane should the sun sensitivity go away? I don't want to be wearing sunscreen constantly in London. It's not attractive and is annoying to have to find a bathroom to reapply it every two hours. (Keeping up on sunscreen made my last vacation way more complicated than it should have been)

Thanks! boogie.gif

Jake

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×